Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking Milk of Magnesia makes my stomach sick, only thing that helps me with constipation. What to do ?

When I take Milk of Magnesia it puts me in a fetal position because it makes me severely sick in my stomach not because I have to go to the bathroom. I have to take 2 capfuls that come with the bottle. It is the only thing though that help me with my consitpation. I have tried Miralax etc. My doctor wants me to take something daily because I have an anal fissue and diverticulitis? I am on strong pain meds along with alot of other medication . I have tried the Phillips pillls without success.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi Dear,
Welcome to Health care Magic.
Constipation is not a disease but is a habit.
Fallowing things are advisable;
Take lot of vegetables and Fruits if possible .Avoid juices
Bread made of flour with its husk.
Daily regular visit to toilet at fixed timings, Try straining daily for defecation.
Isabgol husk two spoon along with two glass of water in evening helps a lot.
For acute costipation use some laxative tablet or liquids like cremalax etc.
but it should always be used when it is required ,like you took the tablets and your constipation is relieved then you stop the medicine ,but again you have to take the medicine when the hard stool occur .
Means you use the medicine when ever it is required so that your stool should not become hard and daily your body should acquire a habit of passing daily stool.
Apply some anesthetic lubricant jelly or cream in and around the anus before and after passing stool.It will enhance the healing of painful fissure.
Hope your query is answered.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor